# SDR SIMA20150407013

- Difficulty date: April 7, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 14535940005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT SUPPORT BRACKET JUST AFT OF FRAME 68 & BELOW THE FLOOR LEVEL IS CRACKED, APPROX 1 1/2 INCH.  COMPLETED FABRICATION & INSTALLATION OF NEW BRACKET IAW SRM 51-40-02.
